# SDR 02FDEA00308

- Difficulty date: May 6, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727-200
- Aircraft serial: 20940
- Aircraft time: 53,111 hours, 32,341 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Condition: Failed
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT INBOARD LEADING EDGE FLAP NR 5 FAILED TO RETRACT WHEN FLAPS 2 SELECTED.  REMOVED AND REPLACED NR 5 LEADING EDGE FLAP POSITION SWITCH PER MM 27-80-001-4.  OPS CHECK NORMAL.
